A DIRECT PROOF OF A THEOREM ON MONOTONICALLY NORMAL SPACES FOR GO-SPACES


Vural Ç.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.39, no.6, pp.2067-2071, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 6
  • Publication Date: 2009
  • Doi Number: 10.1216/rmj-2009-39-6-2067
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2067-2071

Abstract

Let X be a GO-space. We give a direct proof of the following fact: If O is an open cover of X, then O has a sigma-disjoint open, partial refinement V such that X\ U V is the union of a discrete family of stationary subsets of regular uncountable cardinals.